# SDR DALA2017040602792

- Difficulty date: March 25, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 87,568 hours, 12,185 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD FITTING O/B LOWER SURFACE FOUND WORN.  DAMAGE REMOVED, MATERIAL THICKNESS OUT OF LIMITS.  AREA REPAIRED PER SRM.
